Alert archive / Montana / High Wind Warnings in 2013
High Wind Warning 40, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Dec 25, 2013, 11:37 AM MST. It was in force for 72 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2013, 11:37 AM MST (18:37 UTC)
- Expired
- Dec 28, 2013, 11:31 AM MST
- In force
- 72 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
760 WWUS75 KTFX 251837 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1137 AM MST WED DEC 25 2013 MTZ009-048-260700- /O.NEW.KTFX.HW.W.0040.131225T1837Z-131226T0700Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 1137 AM MST WED DEC 25 2013 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING: STRONG WESTERLY WINDS WILL CONTINUE THROUGH THIS EVENING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING SNOW WILL CAUSE DIFFICULT DRIVING CONDITIONS...ESPECIALLY ON MOUNTAIN PASSES AND NORTH-SOUTH ORIENTED ROADS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
10 follow-up statements
567 WWUS75 KTFX 260418 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 918 PM MST WED DEC 25 2013 MTZ009-048-261630- /O.EXT.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 918 PM MST WED DEC 25 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST SATURDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: WEST WINDS WILL STRENGTHEN THIS MORNING AND BECOME VERY STRONG BY NOON. WINDS WILL WEAKEN AT TIMES BUT REMAIN STRONG THROUGH FRIDAY. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
452 WWUS75 KTFX 261218 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 518 AM MST THU DEC 26 2013 MTZ009-048-270600- /O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 518 AM MST THU DEC 26 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: WEST WINDS WILL STRENGTHEN TODAY AND BECOME VERY STRONG THIS AFTERNOON. WINDS WILL WEAKEN AT TIMES OVERNIGHT BUT REMAIN STRONG THROUGH FRIDAY. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
987 WWUS75 KTFX 262110 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 210 PM MST THU DEC 26 2013 MTZ010-044-045-271200- /O.EXA.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ EASTERN GLACIER-TOOLE-LIBERTY- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY...CHESTER 210 PM MST THU DEC 26 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: WEST WINDS WILL STRENGTHEN TODAY AND BECOME VERY STRONG BY THIS EVENING. WINDS WILL WEAKEN AT TIMES OVERNIGHT BUT RE-INTENSIFY ON FRIDAY AND THEN REMAIN STRONG THROUGH FRIDAY NIGHT. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHESTER AND SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-271200- /O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 210 PM MST THU DEC 26 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: STRONG WINDS ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH THIS EVENING. WINDS WILL WEAKEN AT TIMES OVERNIGHT BUT RE-INTENSIFY ON FRIDAY AND THEN REMAIN STRONG THROUGH FRIDAY NIGHT. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH. ISOLATED GUSTS NEAR 75 MPH ARE POSSIBLE IN WINDIER AREAS. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
831 WWUS75 KTFX 270212 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 712 PM MST THU DEC 26 2013 MTZ012-046-049-271415- /O.EXA.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ CASCADE-EASTERN PONDERA-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...CONRAD...FAIRFIELD 712 PM MST THU DEC 26 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: WINDS WILL WEAKEN AT TIMES OVERNIGHT BUT STRENGTHEN AGAIN FRIDAY AND REMAIN STRONG THROUGH FRIDAY NIGHT. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CONRAD...GREAT FALLS...KINGS HILL PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-044-045-048-271415- /O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHESTER...CHOTEAU 712 PM MST THU DEC 26 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: STRONG WINDS ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH FRIDAY NIGHT. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH. ISOLATED GUSTS NEAR 75 MPH ARE POSSIBLE IN WINDIER AREAS. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
937 WWUS75 KTFX 271028 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 328 AM MST FRI DEC 27 2013 MTZ009-010-012-044>046-048-049-272300- /O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...SHELBY...CHESTER... CONRAD...CHOTEAU...FAIRFIELD 328 AM MST FRI DEC 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: WINDS WILL WEAKEN AT TIMES BUT ARE EXPECTED TO STRENGTHEN AGAIN THIS AFTERNOON AND REMAIN STRONG OVERNIGHT. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... GREAT FALLS...KINGS HILL PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
881 WWUS75 KTFX 272058 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 158 PM MST FRI DEC 27 2013 MTZ009-010-012-044>046-048-049-281200- /O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...SHELBY...CHESTER... CONRAD...CHOTEAU...FAIRFIELD 158 PM MST FRI DEC 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: WINDS ARE EXPECTED TO STRENGTHEN THIS AFTERNOON AND REMAIN STRONG OVERNIGHT. A COLD FRONT WILL MOVE INTO THE AREA AFTER MIDNIGHT...STRONG NORTHERLY WINDS COULD ACCOMPANY THE FRONT...MAINLY FOR AREAS ALONG AND NORTH OF HIGHWAY 2. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. WINDS BECOMING NORTHERLY AFTER MIDNIGHT WITH ISOLATED GUSTS TO 60 MPH...ESPECIALLY NEAR HIGHWAY 2. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... GREAT FALLS...KINGS HILL PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
403 WWUS75 KTFX 280451 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 951 PM MST FRI DEC 27 2013 MTZ012-046-048-049-280600- /O.CAN.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ CASCADE-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...CONRAD...CHOTEAU...FAIRFIELD 951 PM MST FRI DEC 27 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. HIGH WINDS HAVE DECREASED IN SPEED AND ARE NO LONGER OCCURRING AT HAZARDOUS LEVELS. $$ MTZ009-010-044-045-281200- /O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHESTER 951 PM MST FRI DEC 27 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING: WINDS ARE EXPECTED TO REMAIN STRONG OVERNIGHT. A COLD FRONT WILL MOVE INTO THE AREA AFTER MIDNIGHT. STRONG NORTHERLY WINDS ARE EXPECTED TO ACCOMPANY THE FRONT...PARTICULARLY IN AREAS ALONG AND NORTH OF HIGHWAY 2. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH. WINDS BECOMING NORTHERLY AFTER MIDNIGHT WITH ISOLATED GUSTS TO 60 MPH...ESPECIALLY NEAR HIGHWAY 2. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...SHELBY... CHESTER...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
709 WWUS75 KTFX 280859 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 159 AM MST SAT DEC 28 2013 MTZ011>013-046>051-281900- /O.EXB.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/ HILL-CASCADE-CHOUTEAU-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...CONRAD...CHINOOK... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 159 AM MST SAT DEC 28 2013 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MST TODAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MST TODAY. * TIMING: A STRONG COLD FRONT PUSHING SOUTH THROUGH THE AREA WILL CONTINUE TO BRING VERY STRONG AND GUSTY WINDS TO NORTH CENTRAL MONTANA THROUGH THE MORNING. * WINDS: SUSTAINED NORTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. AREAS OF BLOWING SNOW WILL CAUSE LIMITED VISIBILITY. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...STANFORD... CHINOOK...CONRAD...HAVRE...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...LEWISTOWN...LEWISTOWN DIVIDE. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-044-045-281900- /O.EXT.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHESTER 159 AM MST SAT DEC 28 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MST TODAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON MST TODAY. * TIMING: A STRONG COLD FRONT PUSHING SOUTH THROUGH THE AREA WILL CONTINUE TO BRING VERY STRONG AND GUSTY WINDS TO NORTH CENTRAL MONTANA THROUGH THE MORNING. * WINDS: SUSTAINED NORTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. AREAS OF BLOWING SNOW WILL CAUSE LIMITED VISIBILITY. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...SHELBY... CHESTER...CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
685 WWUS75 KTFX 281451 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 751 AM MST SAT DEC 28 2013 MTZ009-010-012-044-046-048-049-281600- /O.CAN.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...GREAT FALLS...KINGS HILL PASS...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 751 AM MST SAT DEC 28 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. THE STRONG WINDS HAVE DIMINISHED OVER THE REGION...THUS THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ MTZ011-013-045-047-050-051-281900- /O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/ HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY... FORT BENTON...CHESTER...CHINOOK...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 751 AM MST SAT DEC 28 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THE MORNING HOURS OVER PORTIONS OF CENTRAL MONTANA. * WINDS: SUSTAINED NORTH WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH. * IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. AREAS OF BLOWING SNOW WILL CAUSE LIMITED VISIBILITY. * LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE...CHESTER...HAVRE...BIG SANDY...FORT BENTON. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
821 WWUS75 KTFX 281831 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1131 AM MST SAT DEC 28 2013 MTZ011-013-045-047-050-051-281945- /O.CAN.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/ HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY... FORT BENTON...CHESTER...CHINOOK...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 1131 AM MST SAT DEC 28 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. THE STRONG WINDS HAVE DIMINISHED OVER PORTIONS OF CENTRAL MONTANA. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 25, 11:00 AM MST, 37 minutes earlier.
Area forecast discussion, Dec 25, 11:00 AM MST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1100 AM MST Wed Dec 25 2013 .UPDATE... A fine Christmas morning across central and southwest MT with mostly clear skies and seasonal temperatures. Only exception is the overcast conditions currently from West Yellowstone westward to the Monida and Raynolds Pass areas. Little change expected through this afternoon, other than some passing high clouds over the central counties and a Chinook arch cloud band developing along/east of the Rocky Mtn Front as swath of moisture comes over the top of the high pressure ridge covering all the western states. Just a few minor changes to the forecast this morning, mainly to decrease cloud cover through midday and bump temperatures up a degree or two in the southwest valleys and a few Hiline locations. Waranauskas && .AVIATION... UPDATED 1800Z. VFR conditions to prevail for the next 24 hours. Dry and breezy conditions are expected through the period with only mid and high level clouds moving through the area. Generally southwest surface winds will increase by 20Z with gusty conditions along the Rocky Mountain Front and adjacent plains. && .DISCUSSION... Christmas Day through Friday...Dry, quiet weather expected through the period. Upper level high pressure ridge currently centered over Pacific Northwest coast to work its way slowly eastward keeping Montana under the northwest flow of its eastern flank through the remainder of the week. Small systems embedded in the flow will be steered through north central Montana, however, appears most moisture and strongest energy associated with these systems will be steered into northeast Montana. Northern Rocky Mountain Front may see some snow, but at this time, no significant accumulations are expected. Passing system will encourage some wind along the east slopes this afternoon and overnight. System expected to move through quickly and anticipate winds will remain below warning criteria. Otherwise, mostly sunny skies and seasonably mild temperatures are forecast. Friday night through Wednesday...Model solutions continue to point towards a large scale ridge beginning to be flattened out by a shortwave moving down the eastern side of the Rocky Mountain Front and into the area by Saturday Morning. Ahead of this system winds are expected to increase out of the west along the Rocky Mountain Front. Will hold off on any highlites at this point...however a high wind watch/warning may be necessary for the at least the Rocky Mountain front if models continue along this path. Snowfall looks to be relatively light with this system with the higher elevations receiving the bulk of any moisture that does develop. With this shortwave passage the large scale ridge begins to back out of the area to the west creating a return of more northerly flow through the remainder of the long term. Various shortwaves are expected to move down this flow and across the area...however model disagreement is rather significant over the timing and locations of these disturbances. Have continued to trend temperatures cooler through Wednesday due to the increased chance of low level cold air intrusions that could create cooler conditions with various weak impulses that move across region during this time frame. Suk && .PRELIMINARY POINT TEMPS/POPS... GTF 40 30 48 34 / 0 0 0 10 CTB 40 29 47 34 / 0 0 0 0 HLN 35 20 41 21 / 0 10 0 0 BZN 31 13 39 14 / 0 10 0 10 WEY 25 1 30 3 / 10 10 0 0 DLN 34 15 40 15 / 0 0 0 10 HVR 32 21 42 26 / 0 0 0 0 LWT 40 26 46 31 / 0 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Dec 25, 5:36 AM MST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 536 AM MST WED DEC 25 2013 MTZ009-048-261245- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 536 AM MST WED DEC 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP ALONG THE ROCKY MOUNTAIN FRONT FRIDAY AFTERNOON AND EVENING. CROSS WINDS MAY CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-010>015-044>047-049>055-261245- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 536 AM MST WED DEC 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
High Wind Warnings in Montana, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.